Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite groups with pro-normal subgroups


Author: T. A. Peng
Journal: Proc. Amer. Math. Soc. 20 (1969), 232-234
DOI: https://doi.org/10.1090/S0002-9939-1969-0232850-1
MathSciNet review: 0232850
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0232850-1
Article copyright: © Copyright 1969 American Mathematical Society